# SDR YENA2022050600452

- Difficulty date: May 5, 2022
- Submitted: May 6, 2022
- Operation: Air carrier
- Aircraft: N766JB
- Make and model: Airbus A320-232
- Aircraft serial: 03724
- Aircraft time: 51,837 hours, 18,257 cycles
- System (JASC): 2163 · Cabin Temperature Sensor
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: T
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT#1289, EWR- SJU. (AIRCRAFT DIVERTED TO FLL). ' COCKPIT A/C RHEOSTAT UNRESPONSIVE. PACK ONE FLOW CONTROL IS INOP. COCKPIT OUTPUT TEMP WAS 56DEG AND COCKPIT TEMP DROPPED FROM 72 TO 66 IN 45 MIN AT CRUISE AND WAS GETTING COLDER. COCKPIT TEMP UNRESPONSIVE. PACK ONE CANNOT BE CONTROLLED; IN REF TO TSM 21-51-00-810-805A, REMOVED CLEANED AND INSPECTED CONNECTORS TO PACK 1, FCU, AND TO PACK 1 DELTA PRESSURE SENSOR, RAN PACK ONE WITH APU AND ENG # 1 CONTINUOUSLY FROM HOT TO COLD WITH NO FAULTS NOTED.NO X'S PRESENT AND HOT AIR VALVE WORKING NORMALLY. A/C OK FOR SERVICE OUT THIS TIME.'
